# SDR AALA201901221001

- Difficulty date: January 21, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 29,742 hours, 11,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WERE INOPERATIVE AND THE LENS WAS BROKEN OFF.ON THE CENTER CONSOLE.  MAINTENANCE REPLACED THE LAMPS AND REASSEMBLED LENS ASSEMBLY.  PERFORMED A SATISFACTORY OPERATIONAL CHECK.
